Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 27, NWS Milwaukee, WI

June 30, 2019Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2019, 5:27 PM CDT for Lafayette County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 5:27 PM CDT (22:27 UTC)
Expired
Jun 30, 2019, 6:15 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 123 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:35 PM CDTTSTM WND DMGBelmont, WITREES DOWN.
Jun 30, 5:38 PM CDTTSTM WND DMGCuba City, WISEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY. HARDEST HIT AREAS ACROSS SOUTHERN HALF OF COUNTY. 20,000 RESIDENTS WITHOUT POWER. CUBA CITY HIT PARTICULARLY HARD WITH DAMAGING WINDS.
Jun 30, 5:54 PM CDTTSTM WND DMG3 Se Benton, WITREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:43 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS53 KMKX 302227
SVRMKX
WIC065-302315-
/O.NEW.KMKX.SV.W.0027.190630T2227Z-190630T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
527 PM CDT Sun Jun 30 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Western Lafayette County in south central Wisconsin...

* Until 615 PM CDT.

* At 527 PM CDT, a severe thunderstorm was located over Platteville,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
  and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
      4251 9043
TIME...MOT...LOC 2227Z 329DEG 22KT 4272 9048 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
4 follow-up statements
712 
WWUS53 KMKX 302236
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
536 PM CDT Sun Jun 30 2019

WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
536 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...

At 535 PM CDT, a severe thunderstorm was located near Platteville,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. There was a report of tree damage in 
         northwest Lafayette County.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
      4251 9043
TIME...MOT...LOC 2235Z 329DEG 22KT 4267 9044 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
906 
WWUS53 KMKX 302245
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
545 PM CDT Sun Jun 30 2019

WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
545 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...

At 543 PM CDT, a severe thunderstorm was located over Benton, or 11
miles southeast of Platteville, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. At 5:35 pm, a wind gust of 75 mph was 
         reported at the Platteville Airport.

IMPACT...Hail damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
      4251 9043
TIME...MOT...LOC 2243Z 329DEG 25KT 4259 9038 

HAIL...1.00IN
WIND...70MPH
 
$$

MRC
868 
WWUS53 KMKX 302257
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
557 PM CDT Sun Jun 30 2019

WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
557 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...

At 556 PM CDT, a severe thunderstorm was located over Council Hill,
or 8 miles northeast of Galena, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Law enforcement. There were reports of tree damage 
         northwest of Belmont and a 75 mph wind gust was reported in 
         Platteville.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
      4251 9043
TIME...MOT...LOC 2256Z 329DEG 22KT 4252 9032 

HAIL...0.75IN
WIND...70MPH
 
$$

MRC
699 
WWUS53 KMKX 302306
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
606 PM CDT Sun Jun 30 2019

WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
606 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN LAFAYETTE COUNTY...

At 605 PM CDT, a severe thunderstorm was located over Shullsburg, or
10 miles southwest of Darlington, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. There were reports of trees down near 
         Belmont.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shullsburg, Benton, New Diggings and Lead Mine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4262 9043 4269 9018 4251 9005 4251 9043
TIME...MOT...LOC 2305Z 315DEG 23KT 4255 9023 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:10 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 30, 4:10 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
410 PM CDT Sun Jun 30 2019

.SHORT TERM...

Tonight and Monday...Forecast Confidence is medium.

Another line of showers and sct storms will move ssewd across srn
WI late this afternoon. Wind gusts up to 30 mph are expected with
only a remote chance of a SVR storm well west of Madison where
temps and sfc based CAPE have rebounded a bit. Elevated CAPE
remains over the area with the gust front able to force parcels to
the LFC.

Afterward, only a small potential for showers and tstorms are
forecast the remainder of the night with little to no focus for
lift and organized pcpn. For Mon, a weak west to east sfc trough
over central WI will result in sct showers and tstorms with some
of those storms able to track into srn WI. Otherwise, very warm
and humid conditions are expected.

.LONG TERM...

Monday Night through Thursday... Forecast Confidence is Medium.

Our active weather pattern will continue as southern Wisconsin
sits on the rim of a broad ridge that stretches across the
country. Warm and humid conditions will persist, along with
repeated rounds of thunderstorms. Instability should remain
fairly high, although shear is questionable, so severe storms are
possible with any rounds of organized thunderstorms.

There is fair agreement between models about a round of storms
expected across central WI Monday night, with the potential for
another round to develop along the outflow further into southern
WI Tuesday afternoon. If that happens, Tuesday night and Wednesday
morning should end up quiet, but there appears to be another round
of storms possible Wednesday afternoon/evening.

This is a typical summer pattern and we will need to watch for
flash flood concerns if the same places get hit with heavy rain
each day over the next few days.

Friday through Sunday... Forecast Confidence is Medium.

An upper trough crossing southern Canada will bring a push of
northerly winds down into southern WI and down Lake Michigan
Friday night into Saturday. With the instability in place over
southern WI, this frontal boundary may be enough to trigger
thunderstorms. Another shortwave may track through the Northern
Plains Saturday night into Sunday and trigger another storm
complex over the Upper Midwest. There is still a lot of
uncertainty this far out.

&&

.AVIATION(18Z TAFS)...VFR conditions this evening other than within
and near tstorms. Patchy fog and local low stratus may form during
the early hours of Mon due to the moist low level conditions.
Sct-bkn035-040 cumulus will then form for late Mon AM into the
afternoon with small chances for showers and tstorms.

&&

.MARINE...Light prevailing winds are expected tonight through at
least the middle of the week over Lake MI. The main concern is
areas of dense fog that may form at times due to humid air over
the cooler waters of Lake MI. Thunderstorms with strong gusty
winds may occur at times.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Monday and Aviation/Marine...Gehring
Monday Night through Sunday...Cronce
Hazardous weather outlook, Jun 30, 4:00 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
400 PM CDT Sun Jun 30 2019

WIZ046-047-051-052-056>060-062>072-012100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
400 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Another round of thunderstorms will slide southward through
southern Wisconsin late this afternoon and evening. These storms
may have gusty winds up to 40 mph toward south central and
southwest Wisconsin, but they are not expected to become severe.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorm chances will continue on a near daily basis
through the coming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this week.

LMZ643>646-012100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
400 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms will be possible through late evening, with much
lower chances overnight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorm chances will continue on a near daily basis
through the coming week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-012100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
400 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms will be possible through late evening, with much
lower chances overnight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorm chances will continue on a near daily basis
through the coming week.

Patchy fog will be possible at times as a humid airmass remains
across the cooler water. This risk will be greatest across the
northern half of the lake.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jun 30, 1:43 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
143 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     1 SSW PADDOCK LAKE      42.55N 88.11W
06/30/2019                   KENOSHA            WI   PUBLIC

            TREES DOWN ACROSS THE ROAD.

1250 PM     TSTM WND DMG     3 NNW SILVER LAKE       42.60N 88.18W
06/30/2019                   KENOSHA            WI   PUBLIC

            SEVERAL TREE BRANCHES DOWN.

&&
Local storm report, Jun 30, 2:02 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
202 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     FONTANA-ON-GENEVA       42.55N 88.57W
06/30/2019                   WALWORTH           WI   911 CALL CENTER

            TREE DAMAGE THROUGHOUT THE COUNTY. FONTANA
            IS ONE OF THE HARD HIT AREAS.

1225 PM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/30/2019                   WALWORTH           WI   911 CALL CENTER

            TREE DAMAGE THROUGHOUT THE COUNTY. DELAVAN
            IS ONE HARD HIT AREA.

&&
Local storm report, Jun 30, 2:16 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
216 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     5 N LAC LA BELLE        43.21N 88.52W
06/30/2019                   DODGE              WI   PUBLIC

            SIDING BLOWN OFF OF A HOUSE IN ASHIPPUN.

&&

HALBACH
Local storm report, Jun 30, 2:34 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HEAVY RAIN       1 W DELAFIELD           43.06N 88.42W
06/30/2019  M1.58 INCH       WAUKESHA           WI   PUBLIC

0117 PM     HEAVY RAIN       1 S WATERTOWN           43.18N 88.72W
06/30/2019  M0.94 INCH       JEFFERSON          WI   PUBLIC

1228 PM     TSTM WND DMG     DOUSMAN                 43.01N 88.47W
06/30/2019                   WAUKESHA           WI   PUBLIC

            LARGE BRANCHES SNAPPED OFF.

&&
Local storm report, Jun 30, 2:35 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
235 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HEAVY RAIN       1 W DELAFIELD           43.06N 88.42W
06/30/2019  M1.58 INCH       WAUKESHA           WI   PUBLIC

0117 PM     HEAVY RAIN       1 S WATERTOWN           43.18N 88.72W
06/30/2019  M0.94 INCH       JEFFERSON          WI   PUBLIC

0103 PM     TSTM WND DMG     1 SSW PADDOCK LAKE      42.55N 88.11W
06/30/2019                   KENOSHA            WI   PUBLIC

            TREES DOWN ACROSS THE ROAD.

0103 PM     TSTM WND GST     SILVER LAKE             42.55N 88.16W
06/30/2019  M58 MPH          KENOSHA            WI   TRAINED SPOTTER

            NUMEROUS LARGE TREES UPROOTED AND SNAPPED IN
            HALF. NUMEROUS POWER LINES DOWN.

1253 PM     TSTM WND DMG     1 W GENOA CITY          42.50N 88.34W
06/30/2019                   WALWORTH           WI   PUBLIC

            WIND DAMAGED A TRANSFORMER IN THE AREA NEAR
            RIDGEVIEW DRIVE AND COUNTY ROAD B.

1250 PM     TSTM WND DMG     3 NNW SILVER LAKE       42.60N 88.18W
06/30/2019                   KENOSHA            WI   PUBLIC

            SEVERAL TREE BRANCHES DOWN.

1242 PM     TSTM WND GST     3 N NEW BERLIN          43.01N 88.13W
06/30/2019  E50 MPH          WAUKESHA           WI   TRAINED SPOTTER

1240 PM     TSTM WND DMG     PELL LAKE               42.54N 88.36W
06/30/2019                   WALWORTH           WI   PUBLIC

            LARGE TREE LIMBS DOWN. ESTIMATED 60 MPH
            GUSTS.

1230 PM     TSTM WND DMG     5 NNE MUKWONAGO         42.93N 88.30W
06/30/2019                   WAUKESHA           WI   TRAINED SPOTTER

            LARGE TREE DOWN.

1228 PM     TSTM WND DMG     DOUSMAN                 43.01N 88.47W
06/30/2019                   WAUKESHA           WI   PUBLIC

            LARGE BRANCHES SNAPPED OFF.

1225 PM     TSTM WND DMG     FONTANA-ON-GENEVA       42.55N 88.57W
06/30/2019                   WALWORTH           WI   911 CALL CENTER

            TREE DAMAGE THROUGHOUT THE COUNTY. FONTANA
            IS ONE OF THE HARD HIT AREAS.

1225 PM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/30/2019                   WALWORTH           WI   911 CALL CENTER

            TREE DAMAGE THROUGHOUT THE COUNTY. DELAVAN
            IS ONE HARD HIT AREA.

1200 PM     TSTM WND DMG     1 ENE OCONOMOWOC        43.11N 88.49W
06/30/2019                   WAUKESHA           WI   PUBLIC

            WIDESPREAD WIND DAMAGE IN WAUKESHA COUNTY
            ESPECIALLY IN THE OCONOMOWOC AREA.

1200 PM     TSTM WND DMG     1 ESE HARTFORD          43.32N 88.37W
06/30/2019                   WASHINGTON         WI   PUBLIC

            LARGE TREE BRANCH DOWN.

1155 AM     TSTM WND DMG     1 SW LAC LA BELLE       43.13N 88.53W
06/30/2019                   WAUKESHA           WI   PUBLIC

            TWO LARGE TREE BRANCHES DOWN.

1145 AM     TSTM WND DMG     IXONIA                  43.15N 88.59W
06/30/2019                   JEFFERSON          WI   PUBLIC

            WIDESPREAD WIND DAMAGE THROUGHOUT THE COUNTY
            PARTICULARLY IN THE IXONIA AREA.

1142 AM     TSTM WND DMG     5 N LAC LA BELLE        43.21N 88.52W
06/30/2019                   DODGE              WI   PUBLIC

            SIDING BLOWN OFF OF A HOUSE IN ASHIPPUN.

1140 AM     TSTM WND GST     1 SSW WATERTOWN         43.18N 88.73W
06/30/2019  M58 MPH          JEFFERSON          WI   COCORAHS

            .

1135 AM     TSTM WND GST     2 N JUNEAU              43.43N 88.70W
06/30/2019  M50 MPH          DODGE              WI   AWOS

            .

1135 AM     TSTM WND DMG     HORICON                 43.45N 88.64W
06/30/2019                   DODGE              WI   LAW ENFORCEMENT

            TREES DOWN ACROSS THE AREA.

1135 AM     TSTM WND DMG     1 ENE SUN PRAIRIE       43.19N 89.22W
06/30/2019                   DANE               WI   PUBLIC

            TREES DOWN.

1130 AM     TSTM WND DMG     JUNEAU                  43.41N 88.71W
06/30/2019                   DODGE              WI   LAW ENFORCEMENT

            HWY 26 LARGE TREE DOWN BLOCKING ROAD.

1125 AM     TSTM WND DMG     6 SE CLYMAN             43.26N 88.63W
06/30/2019                   DODGE              WI   PUBLIC

            TWO YOUNG TREES SNAPPED AT THEIR BASE.

1125 AM     HAIL             ARENA                   43.16N 89.91W
06/30/2019  M0.70 INCH       IOWA               WI   PUBLIC

            RELAYED BY WKOW.

1116 AM     TSTM WND DMG     LAKE DELTON             43.59N 89.78W
06/30/2019                   SAUK               WI   911 CALL CENTER

            SCATTERED TREES DOWN WITH SOME BEING LARGE.

1115 AM     TSTM WND GST     1 NE COLUMBUS           43.34N 89.02W
06/30/2019  M52 MPH          COLUMBIA           WI   PUBLIC

            SOCIAL MEDIA MEASURED WITH ANEMOMETER.

1100 AM     TSTM WND DMG     POYNETTE                43.39N 89.40W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            SCATTERED TREES DOWN.

1050 AM     TSTM WND DMG     WYOCENA                 43.50N 89.31W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            WIDESPREAD TRESS DOWN.

1040 AM     TSTM WND DMG     PORTAGE                 43.54N 89.46W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            WIDESPREAD TREES DOWN WITH SOME BEING LARGE.

1040 AM     TSTM WND DMG     MONTELLO                43.79N 89.32W
06/30/2019                   MARQUETTE          WI   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            MONTELLO. SCATTERED TREES DOWN THROUGHOUT
            THE COUNTY.

1030 AM     TSTM WND DMG     1 ENE PRAIRIE DU SAC    43.30N 89.71W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            SCATTERED TREES DOWN WITH A FEW LARGE TREES.

1030 AM     TSTM WND DMG     1 NNE BARABOO           43.48N 89.74W
06/30/2019                   SAUK               WI   911 CALL CENTER

            SCATTERED TREES DOWN WITH A FEW LARGE TREES.

1025 AM     TSTM WND DMG     ENDEAVOR                43.72N 89.47W
06/30/2019                   MARQUETTE          WI   LAW ENFORCEMENT

            WIND BRANCHES DOWN. ESTIMATED 50-60MPH
            GUSTS.

1020 AM     TSTM WND DMG     LAKE DELTON             43.59N 89.78W
06/30/2019                   SAUK               WI   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            LAKE DELTON. SCATTERED TREES DOWN WITH SOME
            BEING LARGE.

&&

HALBACH
Special weather statement, Jun 30, 5:18 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 PM CDT Sun Jun 30 2019

WIZ062-067-068-302315-
Green-Lafayette-Iowa-
518 PM CDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE AND SOUTHERN IOWA
COUNTIES...

At 516 PM CDT, a strong thunderstorm was located over Belmont, or
near Platteville, moving south at 20 mph.

Winds up to 45 mph are possible with this storm.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Somers, Barneveld, Wiota, Ridgeway, Linden,
New Diggings, South Wayne, Cobb, Lamont, Rewey, Hollandale and
Gratiot.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4300 9043 4305 8986 4269 8983 4251 8984
      4251 9042 4257 9043
TIME...MOT...LOC 2216Z 357DEG 19KT 4278 9035

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:39 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk51 min
Jun 30, 10:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk63 min
Jun 30, 10:48 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge57 min
Jun 30, 10:58 AM CDTSpecial Weather StatementMKXFond du Lac47 min
Jun 30, 11:16 AM CDTSpecial Weather StatementMKXIowa29 min
Jun 30, 11:26 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha49 min
Jun 30, 11:31 AM CDTSpecial Marine WarningMKX119 min
Jun 30, 11:42 AM CDTSpecial Weather StatementMKXDodge33 min
Jun 30, 11:47 AM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock, Walworth73 min
Jun 30, 11:51 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more69 min
Jun 30, 11:59 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Racine, Rock, Walworth, Waukesha76 min
Jun 30, 5:18 PM CDTSpecial Weather StatementMKXIowa, Lafayette57 min
Jun 30, 6:10 PM CDTSpecial Weather StatementMKXGreen, Lafayette50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.